# SDR SWAA2024021546788

- Difficulty date: January 30, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUBTHRESHOLD: BS794+2 TO 3; RBL27; BS794+6; RBL26; BS794+8 TO 10; RBL26; BS794+11; RBL26; BS807+3 TO 4; RBL26; BS807+12; BS827+3; RBL26; BS827+5 TO 6; BS827+8; RBL26; WL156 ALL<[01] SRM 53-60-15-1A-1 IS APPLICABLE FOR THIS ALLOWABLE DAMAGE EVALUATION. DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1; STEP 4G (2). REMOVED DAMAGED WEB AND INSTALLED A NEW WEB IAW SRM 51-40-02 AND DWG 146A8340 REV -;[02] VERIFIED CORRECTIVE ACTION 1
